# SDR SWAA000007

- Difficulty date: January 3, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N705SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27839
- System (JASC): 3442 · Weather Radar System
- Part: Controller
- Part number: 233A6101
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DIVERSION, ACFT RADAR INOP.  DIVERTED TO BHM.  REMOVED AND REPLACED RADAR CONTROL PANEL PER MM.
